Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 219, NWS Atlanta, GA

December 25, 2015Heard County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 25, 2015, 6:15 AM EST for Heard County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 25, 2015, 6:15 AM EST (11:15 UTC)
Expired
Dec 26, 2015, 6:15 AM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Heard County, GA

The radar

The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point New River at GA 100 near Franklin (NRVG1). The gauge peaked at 12.04 ft at Dec 25, 2015, 7:00 AM EST.

actionminormoderate101512/2512/2612/27
Action stage
9 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02338660, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WGUS42 KFFC 251115
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 AM EST FRI DEC 25 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  New River near Franklin affecting Heard County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC149-260115-
/O.NEW.KFFC.FL.W.0219.151225T1115Z-000000T0000Z/
/NRVG1.1.ER.151225T1100Z.151225T1100Z.000000T0000Z.NO/
615 AM EST FRI DEC 25 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The New River near Franklin.
* From this morning until further notice.
* At 6 AM Friday the stage was 12 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  the gage on Georgia Highway 100.


&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501


$$
1 follow-up statement
044 
WGUS82 KFFC 251630
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EST FRI DEC 25 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  New River near Franklin affecting Heard County

 
GAC149-251659-
/O.CAN.KFFC.FL.W.0219.000000T0000Z-151225T1629Z/
/NRVG1.1.ER.151225T1100Z.151225T1330Z.151225T1430Z.NO/
1129 AM EST FRI DEC 25 2015

The Flood Warning is cancelled for
  The New River near Franklin.
* This takes affect immediately.
* At 11AM Friday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  the gage on Georgia Highway 100.


&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 25, 4:56 AM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Dec 25, 4:56 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 AM EST FRI DEC 25 2015

.SHORT TERM /TODAY THROUGH SATURDAY/...

RAIN AND SCATTERED THUNDERSTORMS HAVE BEEN SLOWLY DRIFTING TO THE
NORTH OVERNIGHT...BUT STILL HAVE HAD QUITE A BIT OF ADDITIONAL
RAIN FOR PORTIONS OF CENTRAL AND NORTH GA. GRADUAL NORTHWARD
DRIFT SHOULD CONTINUE DURING THE DAY AS SOUTHERLY FLOW INCREASES
AHEAD OF DEEPENING WESTERN UPPER TROUGH. HOWEVER MUCH OF THE AREA
SHOULD SEE MORE RAIN TODAY WITH THE LOWEST CHANCES FOR THE EAST
CENTRAL CORNER. A FEW STORMS COULD AGAIN BECOME STRONG TO SEVERE
TODAY AS WE REMAIN IN A MOIST AND UNSTABLE AIR MASS WITH MODERATE
SHEAR. BY SATURDAY THE MOST SIGNIFICANT RAIN SHOULD BE ALONG THE
SURFACE IN THE VICINITY OF THE TN AND OH VALLEY AREAS. HAVE
INCLUDED ONLY CHANCE OR SLIGHT CHANCE ACROSS THE NORTH HALF FOR
SATURDAY. CONTINUED WARM THROUGH THE SHORT TERM.

41

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...

MODELS IN GENERAL AGREEMENT FOR THE LONG TERM. STRONG LOW PRESSURE
DEVELOPING THE THE WESTERN GULF FORECAST TO MOVE NORTHEAST INTO
THE MID MS VALLEY BY THE FIRST OF THE WEEK...CONTINUING INTO THE
GREAT LAKES BY MID WEEK. THIS SHOULD EVENTUALLY PUSH A COLD FRONT
INTO CENTRAL GA BY EARLY TUESDAY WITH SOME DRYING MAINLY NORTH.
HOWEVER MOISTURE RETURNS BY THE END OF THE PERIOD AS THE STALLED
FRONT BEGINS TO DRIFT BACK NORTH. SOME COOLER TEMPERATURES IN
STORE TOWARD THE END OF THE PERIOD.

41

&&

.CLIMATE...

RECORDS FOR 12-25

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      77 1982     22 1983     61 1982      3 1983
                1955
   KATL      72 1987     17 1983     59 1982      0 1983
                1889
   KMCN      78 1982     25 1983     61 1982      7 1983
                                        1932
   KCSG      76 1982     24 1983     60 1982      8 1983
                                        1964

RECORDS FOR 12-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      74 1964     30 1980     61 1987      9 1983
                1928
   KATL      72 1987     26 1935     61 1987      5 1983
   KMCN      77 1987     33 1902     61 1987      9 1983
                1982                    1964
   KCSG      80 1987     33 1983     64 1987     10 1983

RECORDS FOR 12-27

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      73 1971     33 1917     56 1982     11 1935
   KATL      71 1982     27 1892     58 1982     12 1925
                1889
   KMCN      78 1987     35 1902     61 1987     17 1902
   KCSG      75 2008     43 1948     61 1987     23 1985
                1982

RECORDS FOR 12-28

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      78 1928     32 1950     59 1982      8 1925
   KATL      74 1984     15 1894     58 1954      5 1925
                1971
   KMCN      76 2008     31 1925     65 1942     11 1925
                2007
   KCSG      80 1984     36 1950     59 2008     23 2010
                                        1954        1977

&&

AVIATION...
06Z UPDATE...
IFR TO POTENTIAL LIFR CONDITIONS ACROSS THE TAF SITES OVERNIGHT.
SWATH OF SHRA AND EMBEDDED THUNDERSTORMS SHOULD SLOWLY LIFT
NORTHWARD BUT MAINTAIN ACROSS MAJORITY OF SITES UNTIL LATE
MORNING...THEN GRADUALLY LIFT NORTHWARD. COULD HAVE A NEED TO
EXTEND TEMPOS FOR TS LATER. WINDS GENERALLY SSE TO SSW BUT SHOULD
STAY MOSTLY ON SSW SIDE FOR KATL AND NEARBY SITES. COULD SEE FOG
DEVELOP PRIMARILY ACROSS SOUTHERN SITES OVERNIGHT SO WILL NEED TO
WATCH FOR POSSIBLY LOWER VSBYS LATER.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  62  74  61 /  60  30  20  20
ATLANTA         75  64  74  63 /  60  30  20  20
BLAIRSVILLE     71  62  70  60 /  80  50  30  40
CARTERSVILLE    74  63  74  63 /  70  40  30  30
COLUMBUS        78  64  78  63 /  30  20  10  10
GAINESVILLE     72  63  71  61 /  70  40  20  20
MACON           78  62  78  61 /  20  20   5  10
ROME            74  63  74  62 /  80  50  30  30
PEACHTREE CITY  75  62  75  60 /  60  30  20  20
VIDALIA         81  64  80  63 /  10  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...41
LONG TERM....41
AVIATION...41
Hazardous weather outlook, Dec 25, 5:56 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 AM EST FRI DEC 25 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
556 AM EST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...SEVERE THUNDERSTORMS POSSIBLE TODAY INTO TONIGHT...

A BAND OF RAIN AND TRAINING THUNDERSTORMS EXTENDED MAINLY NORTH OF
LAGRANGE TO MONTICELLO SHOULD CONTINUE TO BRING SIGNIFICANT
FLOODING POTENTIAL TO THE AREA TODAY. THIS AREA OF RAIN SHOULD
GRADUALLY DRIFT NORTHWARD DURING THE DAY BECOMING MORE
CONCENTRATED IN NORTH GEORGIA LATER TODAY AND THIS EVENING.
ONGOING FLOODING OF RIVERS...STREAMS AND CREEKS WILL CONTINUE FROM
RUNOFF AND PREVIOUSLY SATURATED SOILS ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA.

ISOLATED SEVERE STORMS WITH DAMAGING WINDS...SMALL HAIL...OR
BRIEF TORNADOES ARE POSSIBLE TODAY INTO THIS EVENING...MAINLY
ACROSS NORTH AND WEST GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE MOST SIGNIFICANT RAIN WILL GRADUALLY PUSH NORTH OF THE
AREA BY SATURDAY BUT THERE WILL STILL BE A CHANCE FOR SHOWERS AND
A FEW THUNDERSTORMS INTO THE FIRST OF THE WEEK. SEVERAL RIVERS AND
STREAMS COULD REMAIN IN FLOOD THROUGH THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Dec 25, 3:30 AM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 AM EST FRI DEC 25 2015

GAZ058-070-071-250915-
BUTTS GA-LAMAR GA-MONROE GA-
330 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...LAMAR AND
NORTHWESTERN MONROE COUNTIES UNTIL 415 AM EST...

AT 327 AM EST...A STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL WAS
CENTERED NEAR BARNESVILLE...MOVING EAST AT 25 MPH. RAINFALL RATES
WILL APPROACH 2 INCHES PER HOUR. A FLOOD WARNING REMAINS IN EFFECT
FOR MUCH OF THE AREA.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...MILNER...ALDORA...COLLIER...BLOUNT...CHAPPEL
MILL...REDBONE...JOHNSTONVILLE...GOGGINS...HIGH FALLS STATE PARK...
LIBERTY HILL...PIEDMONT AND BRENT.

LAT...LON 3304 8425 3316 8425 3318 8419 3318 8413
      3320 8412 3325 8400 3315 8385 3300 8391
      3297 8412 3299 8412 3299 8424 3304 8426
TIME...MOT...LOC 0827Z 247DEG 21KT 3304 8419
Special weather statement, Dec 25, 3:33 AM EST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 AM EST FRI DEC 25 2015

GAZ066-078-250915-
HARRIS GA-TROUP GA-
333 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND TROUP
COUNTIES UNTIL 415 AM EST...

AT 330 AM EST...A STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL WAS
CENTERED JUST NORTHWEST OF WEST POINT...OR 12 MILES SOUTHWEST OF
LAGRANGE...MOVING NORTHEAST AT 25 MPH. RAINFALL RATES ASSOCIATED WITH
THIS STORM WILL EXCEED 1 TO 1.5 INCHES PER HOUR. A FLASH FLOOD WARNING
REMAINS IN EFFECT FOR MUCH OF THE AREA.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...WEST POINT...HARRISONVILLE...BAUGHS CROSSROADS...JONES
CROSSROADS...BIG SPRINGS...ROCKY POINT...HILLCREST...MOUNTVILLE...
ABBOTTSFORD...WARES CROSSROADS...STATE LINE PARK...LOUISE...PIEDMONT
HEIGHTS...CANNONVILLE...SMITHS CROSSROAD...LONG CANE AND SOUTHERN
HARBOR.

LAT...LON 3319 8499 3304 8487 3288 8490 3282 8517
      3283 8517 3285 8515 3286 8519 3308 8523
TIME...MOT...LOC 0830Z 240DEG 22KT 3289 8523
Special weather statement, Dec 25, 4:43 AM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 AM EST FRI DEC 25 2015

GAZ001>003-251030-
DADE GA-CATOOSA GA-WALKER GA-
443 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DADE...CATOOSA AND
WALKER COUNTIES UNTIL 530 AM EST...

AT 441 AM EST...A STRONG THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED 10
MILES SOUTHWEST OF RISING FAWN. ANOTHER STRONG STORM WITH HEAVY RAINFALL WAS
LOCATED 5 MILES NORTHWEST OF RINGGOLD...BOTH MOVING NORTHEAST AT 50 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...RINGGOLD...FORT OGLETHORPE...CHICKAMAUGA...LA FAYETTE...
RISING FAWN...GRAYSVILLE...BLUE SPRING...BOYNTON...NOBLE...CLOUDLAND
CANYON STATE PARK...COOPER HEIGHTS...BEAUMONT...ROCK SPRING...INDIAN
SPRINGS...LINWOOD...FAIRVIEW...WOOD STATION...EAST RIDGE AND APISON.

LAT...LON 3497 8498 3497 8500 3492 8501 3491 8502
      3488 8501 3486 8503 3486 8506 3482 8506
      3482 8513 3473 8517 3463 8554 3481 8557
      3499 8521 3499 8498
TIME...MOT...LOC 0941Z 241DEG 45KT 3469 8555
Special weather statement, Dec 25, 5:51 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 AM EST FRI DEC 25 2015

GAZ001>003-251130-
DADE GA-CATOOSA GA-WALKER GA-
551 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE...NORTHWESTERN CATOOSA AND
NORTHWESTERN WALKER COUNTIES UNTIL 630 AM EST...

AT 551 AM EST...A STRONG THUNDERSTORM WAS NEAR IDER...OR 10 MILES
SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 50 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...FORT OGLETHORPE...ROSSVILLE...LOOKOUT MOUNTAIN...RISING
FAWN...LAKEVIEW...CHATTANOOGA  VALLEY...CLOUDLAND CANYON STATE
PARK...NEW ENGLAND...MORGANVILLE...WILDWOOD...HOOKER...FAIRVIEW...
STEPHENSVILLE...COLE CITY...INDIAN SPRINGS AND EAST RIDGE.

LAT...LON 3472 8555 3495 8560 3498 8556 3499 8513
TIME...MOT...LOC 1051Z 228DEG 52KT 3478 8565
Special weather statement, Dec 25, 5:57 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EST FRI DEC 25 2015

GAZ055-057-251145-
HENRY GA-CLAYTON GA-
557 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR HENRY AND CLAYTON COUNTIES UNTIL
645 AM EST...

AT 557 AM EST...A STRONG THUNDERSTORM WAS OVER SUNNY SIDE...OR 8
MILES NORTHWEST OF GRIFFIN...MOVING NORTHEAST AT 25 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...JONESBORO...STOCKBRIDGE...RIVERDALE...HAMPTON...
LOVEJOY...LUELLA...IRONDALE...ATLANTA MOTOR SPEEDWAY...EAGLES
LANDING...BONANZA...FLIPPEN...JW SMITH RESERVOIR...BLACKSVILLE...
OLA...KELLEYTOWN AND LAKE SPIVEY.

LAT...LON 3361 8416 3356 8413 3357 8411 3354 8405
      3352 8405 3352 8404 3349 8403 3348 8395
      3345 8392 3342 8397 3333 8419 3334 8425
      3335 8425 3335 8439 3341 8439 3344 8440
      3345 8439 3348 8439 3350 8442 3353 8443
TIME...MOT...LOC 1057Z 233DEG 21KT 3335 8434

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:04 PM ESTSpecial Weather StatementFFCHarris, Meriwether41 min
Dec 24, 7:32 PM ESTSpecial Weather StatementFFCFayette43 min
Dec 24, 7:44 PM ESTRiver Flood WarningFFCCoweta, Fayette24 hr
Dec 24, 7:44 PM ESTRiver Flood WarningFFCDeKalb24 hr
Dec 24, 7:44 PM ESTRiver Flood WarningFFCNewton, Rockdale24 hr
Dec 24, 7:48 PM ESTSpecial Weather StatementFFCChattahoochee, Marion42 min
Dec 24, 8:19 PM ESTFlash Flood WarningFFCChattahoochee, Stewart6 hr
Dec 24, 8:35 PM ESTSpecial Weather StatementFFCChattahoochee, Marion55 min
Dec 24, 9:15 PM ESTRiver Flood WarningFFCFloyd12 days
Dec 24, 9:27 PM ESTSpecial Weather StatementFFCMacon, Marion, Schley63 min
Dec 24, 9:35 PM ESTRiver Flood WarningFFCDade70 hr
Dec 24, 9:45 PM ESTSevere Thunderstorm WarningFFCMacon, Schley, Taylor45 min
Dec 24, 10:02 PM ESTRiver Flood WarningFFCDouglas, Fulton24 hr
Dec 24, 10:15 PM ESTRiver Flood WarningFFCCobb, Douglas49 hr
Dec 24, 10:23 PM ESTRiver Flood WarningFFCNewton, Rockdale48 hr
Dec 24, 10:30 PM ESTSpecial Weather StatementFFCPeach30 min
Dec 24, 10:32 PM ESTSpecial Weather StatementFFCPeach43 min
Dec 24, 11:07 PM ESTRiver Flood WarningFFCGordon11 days
Dec 24, 11:14 PM ESTSpecial Weather StatementFFCBibb46 min
Dec 24, 11:51 PM ESTRiver Flood WarningFFCGordon57 hr
Dec 25, 12:03 AM ESTSpecial Weather StatementFFCMuscogee42 min
Dec 25, 1:02 AM ESTAreal Flood WarningFFCCoweta, Fayette, Harris, Lamar, Meriwether, Pike and 4 more9 hr
Dec 25, 1:35 AM ESTRiver Flood WarningFFCMeriwether, Pike69 hr
Dec 25, 2:08 AM ESTFlash Flood WarningFFCHarris, Meriwether, Talbot, Troup6 hr
Dec 25, 3:24 AM ESTRiver Flood WarningFFCGordon62 hr
Dec 25, 3:30 AM ESTSpecial Weather StatementFFCLamar, Monroe45 min
Dec 25, 3:33 AM ESTSpecial Weather StatementFFCTroup42 min
Dec 25, 4:43 AM ESTSpecial Weather StatementFFCCatoosa, Walker47 min
Dec 25, 5:51 AM ESTSpecial Weather StatementFFCDade39 min
Dec 25, 5:57 AM ESTSpecial Weather StatementFFCHenry48 min
Dec 25, 6:11 AM ESTRiver Flood WarningFFCNewton3 days
Dec 25, 6:19 AM ESTRiver Flood WarningFFCJones, Monroe64 hr
Dec 25, 6:23 AM ESTRiver Flood WarningFFCCobb, Paulding24 hr
Dec 25, 6:28 AM ESTSpecial Weather StatementFFCCatoosa, Dade47 min
Dec 25, 7:44 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more61 min
Dec 25, 8:19 AM ESTRiver Flood WarningFFCHeard38 hr
Dec 25, 8:39 AM ESTSpecial Weather StatementFFCMurray21 min
Dec 25, 9:20 AM ESTSpecial Weather StatementFFCDade55 min
Dec 25, 9:27 AM ESTDense Fog AdvisoryFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Johnson and 9 more3 hr
Dec 25, 9:32 AM ESTRiver Flood WarningFFCCatoosa5 days
Dec 25, 9:36 AM ESTRiver Flood WarningFFCFloyd14 days
Dec 25, 9:53 AM ESTRiver Flood WarningFFCNewton60 hr
Dec 25, 10:19 AM ESTSpecial Weather StatementFFCDade71 min
Dec 25, 10:35 AM ESTSpecial Weather StatementFFCCatoosa, Walker70 min
Dec 25, 10:44 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker46 min
Dec 25, 11:31 AM ESTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield44 min
Dec 25, 11:35 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker3 hr
Dec 25, 11:48 AM ESTFlash Flood WarningFFCMurray, Whitfield3 hr
Dec 25, 11:51 AM ESTSpecial Weather StatementFFCChattooga39 min
Dec 25, 11:56 AM ESTRiver Flood WarningFFCNewton, Walton25 hr
Dec 25, 12:06 PM ESTFlash Flood WarningFFCChattooga3 hr
Dec 25, 12:12 PM ESTSpecial Weather StatementFFCFannin, Gilmer48 min
Dec 25, 12:23 PM ESTFlash Flood WarningFFCFannin, Gilmer3 hr
Dec 25, 12:48 PM ESTSpecial Weather StatementFFCTowns, Union57 min
Dec 25, 12:59 PM ESTFlash Flood WarningFFCFloyd, Gordon3 hr
Dec 25, 1:12 PM ESTRiver Flood WarningFFCWhitfield24 hr
Dec 25, 1:13 PM ESTFlash Flood WarningFFCTowns, Union3 hr
Dec 25, 1:29 PM ESTRiver Flood WarningFFCJefferson, Washington27 hr
Dec 25, 2:28 PM ESTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Dec 25, 2:34 PM ESTRiver Flood WarningFFCFloyd8 days
Dec 25, 2:41 PM ESTFlash Flood WarningFFCMurray, Whitfield6 hr
Dec 25, 2:54 PM ESTFlash Flood WarningFFCChattooga6 hr
Dec 25, 3:03 PM ESTFlash Flood WarningFFCFannin, Gilmer6 hr
Dec 25, 4:26 PM ESTAreal Flood WarningFFCFloyd, Gordon6 hr
Dec 25, 5:10 PM ESTRiver Flood WarningFFCMurray24 hr
Dec 25, 5:10 PM ESTRiver Flood WarningFFCGordon7 days
Dec 25, 6:14 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield6 days

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.